MathSciNet Relay Station
MathSciNet bibliographic data
MR1284663 (95g:11003) 11A41 (11A51 11Y11)
Caldwell, Chris K. On the primality of $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$. Math. Comp. 64 (1995), no. 210, 889–890.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement